MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190858
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
The biomedical technician (biomed) for a user facility reported to fresenius technical services that thermal decomposition was discovered within the 2008t machine.The biomed stated the 2008t machine was initially removed from service for leaking.The biomed could not confirm whether the machine leaked during patient treatment but confirmed that there was no patient adverse event, serious injury, or required medical intervention reported with this issue.An evaluation was performed and a broken ultrafiltration (uf) check valve was determined to be the cause of the reported leak.The biomed also noted thermal decomposition on the flow motor.The biomed explained that the uf check valve leaked onto the flow motor and caused it to overheat.The uf check valve and the flow motor were replaced.The biomed ran functional testing and noted an ¿electrical burn¿ smell.The machine was powered off.Upon further inspection, the biomed noted the top of valve 33 had melted.There was no observed smoke, spark, flame, or arcing.No smoke detector was triggered and use of a fire extinguisher was not required.Valve 33 was replaced to resolve this issue.The machine was returned to service following repair.There was no harm to any individuals as a result of the reported issue.The biomed confirmed the sample is available to be returned to the manufacturer for physical evaluation via return goods authorization (rga).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the balancing chamber valve was returned to the manufacturer for physical evaluation.Thermal decomposition was noted in the body of the valve and there was corrosion identified on the terminals.The flow motor and check valve were not returned for analysis.The reported issue was confirmed.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21028539
Report Number0008030665-2024-01366
Device Sequence Number4008300
Product Code KDI
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown